RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 5(311), Pages 43–136 (Mi umn1013)  

This article is cited in 10 scientific papers (total in 10 papers)

Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation

A. V. Melnikov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1013

Full text: PDF file (668 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:5, 819–909

Bibliographic databases:

UDC: 519.21
MSC: 65C30, 62L20, 62J05, 60G44
Received: 24.05.1996

Citation: A. V. Melnikov, “Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation”, Uspekhi Mat. Nauk, 51:5(311) (1996), 43–136; Russian Math. Surveys, 51:5 (1996), 819–909

Citation in format AMSBIB
\Bibitem{Mel96}
\by A.~V.~Melnikov
\paper Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 5(311)
\pages 43--136
\mathnet{http://mi.mathnet.ru/umn1013}
\crossref{https://doi.org/10.4213/rm1013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1436654}
\zmath{https://zbmath.org/?q=an:0962.60041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..819M}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 5
\pages 819--909
\crossref{https://doi.org/10.1070/RM1996v051n05ABEH002994}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ69300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040651684}


Linking options:
  • http://mi.mathnet.ru/eng/umn1013
  • https://doi.org/10.4213/rm1013
  • http://mi.mathnet.ru/eng/umn/v51/i5/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abdelghani M.N., Melnikov V A., “Existence and Uniqueness of Stochastic Equations of Optional Semimartingales Under Monotonicity Condition”, Stochastics, UNSP 1850029  crossref  isi  scopus
    2. Bharath B., Borkar V.S., “Stochastic approximation algorithms: overview and recent trends”, Sādhanā, 24:4-5 (1999), 425–452  crossref  mathscinet  zmath  isi  scopus
    3. Valkeila E., Melnikov A.V., “Martingale models of stochastic approximation and their convergence”, Theor. Probability Appl., 44:2 (1999), 333–360  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Levakov, AA, “Existence theorems for strong solutions of stochastic differential and generalized differential equations”, Differential Equations, 35:1 (1999), 83  mathnet  mathscinet  zmath  isi
    5. Levakov, AA, “Existence theorems for solutions of stochastic differential equations with discontinuous right-hand sides”, Differential Equations, 36:1 (2000), 56  mathnet  crossref  mathscinet  zmath  isi  scopus
    6. Galtchouk L., Konev V., “On sequential estimation of parameters in semimartingale regression models with continuous time parameter”, Ann. Statist., 29:5 (2001), 1508–1536  crossref  mathscinet  zmath  isi  elib  scopus
    7. Ali Foroush Bastani, Mahdieh Tahmasebi, “Strong convergence of split-step backward Euler method for stochastic differential equations with non-smooth drift”, Journal of Computational and Applied Mathematics, 2011  crossref  mathscinet  isi  scopus
    8. Chao Yue, Chengming Huang, Fengze Jiang, “Strong convergence of split-step theta methods for non-autonomous stochastic differential equations”, International Journal of Computer Mathematics, 2014, 1  crossref  mathscinet  scopus
    9. A. S. Kochurov, “Inequalities between the norms of a function and its derivatives”, Eurasian Math. J., 7:1 (2016), 28–49  mathnet
    10. Abdelghani M., Melnikov A., “A Comparison Theorem For Stochastic Equations of Optional Semimartingales”, Stoch. Dyn., 18:4 (2018), 1850029  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:528
    Full text:172
    References:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019